# SDR AALA201607079008

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 52,364 hours, 19,638 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: D5725551100100
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MAIN LANDING GEAR SUPPORT FITTING FORWARD LUG CRACKED AT RIB 5. AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE RT WING MLG SUPPORT FITTING IAW TASK CARD 26L70057002 AND EA 261982.  UPDATED SECTIONS 4, 5 AND 7.  MAINTENANCE REPLACED THE RT WING MLG SUPPORT FITTING IAW TASK CARD 26L70057002 AND EA 261982.
